A note on dichotomy theorems for integrals of stable processes
Lajos Horvath and
Qi-Man Shao
Statistics & Probability Letters, 1994, vol. 19, issue 1, 45-49
Abstract:
We find necessary and sufficient conditions for the almost sure finiteness of weighted integrals of stable processes with parameters [alpha] = 1 and [beta] [not equal to] 0.
Keywords: Stochastic integrals stable processes Lp-norms; dichotomy theorems partial sums (search for similar items in EconPapers)
Date: 1994
References: Add references at CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0167-7152(94)90067-1
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:19:y:1994:i:1:p:45-49
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul
More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().